RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2016, Volume 207, Number 8, Pages 3–30 (Mi msb8515)  

The Stokes phenomenon for an irregular Gelfand-Kapranov-Zelevinsky system associated with a rank one lattice

D. V. Artamonov

Lomonosov Moscow State University, Faculty of Economics

Abstract: An explicit description of a multidimensional Stokes phenomenon for a Gelfand-Kapranov-Zelevinsky system associated with a lattice of rank one is given.
Bibliography: 25 titles.

Keywords: Stokes phenomenon, multidimensional Pfaffian systems, Gelfand-Kapranov-Zelevinsky system, generalized hypergeometric functions.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-51-150005 НЦНИ_а
This research was supported by the Russian Foundation for Basic Research (grant no. 16-51-150005 НЦНИ_а).


DOI: https://doi.org/10.4213/sm8515

Full text: PDF file (671 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2016, 207:8, 1037–1063

Bibliographic databases:

UDC: 517.538
MSC: Primary 33C70, 34M15, 34M40; Secondary 32C38
Received: 21.03.2015 and 20.04.2016

Citation: D. V. Artamonov, “The Stokes phenomenon for an irregular Gelfand-Kapranov-Zelevinsky system associated with a rank one lattice”, Mat. Sb., 207:8 (2016), 3–30; Sb. Math., 207:8 (2016), 1037–1063

Citation in format AMSBIB
\Bibitem{Art16}
\by D.~V.~Artamonov
\paper The Stokes phenomenon for an irregular Gelfand-Kapranov-Zelevinsky system associated with a~rank one lattice
\jour Mat. Sb.
\yr 2016
\vol 207
\issue 8
\pages 3--30
\mathnet{http://mi.mathnet.ru/msb8515}
\crossref{https://doi.org/10.4213/sm8515}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3535379}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016SbMat.207.1037A}
\elib{http://elibrary.ru/item.asp?id=26414412}
\transl
\jour Sb. Math.
\yr 2016
\vol 207
\issue 8
\pages 1037--1063
\crossref{https://doi.org/10.1070/SM8515}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391848100001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84994748467}


Linking options:
  • http://mi.mathnet.ru/eng/msb8515
  • https://doi.org/10.4213/sm8515
  • http://mi.mathnet.ru/eng/msb/v207/i8/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:346
    Full text:35
    References:28
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020